Repositorio de producción científica de la Universidad de Sevilla

Weak time regularity and uniqueness for a Q-Tensor model

 

Advanced Search
 
Opened Access Weak time regularity and uniqueness for a Q-Tensor model
Cites

Show item statistics
Icon
Export to
Author: Guillén González, Francisco Manuel
Rodríguez Bellido, María Ángeles
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2014
Published in: SIAM journal on mathematical analysis, 46(5), 3540-3567
Document type: Article
Abstract: The coupled Navier-Stokes and Q-Tensor system is one of the models used to describe the behavior of the nematic liquid crystals. The existence of weak solutions and a uniqueness criteria have been already studied (see [11] Marius Paicu and Arghir Za...
[See more]
Cite: Guillén González, F.M. y Rodríguez Bellido, M.Á. (2014). Weak time regularity and uniqueness for a Q-Tensor model. SIAM journal on mathematical analysis, 46 (5), 3540-3567.
Size: 552.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/40265

DOI: http://dx.doi.org/10.1137/13095015X

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)